IJPAM: Volume 52, No. 1 (2009)

ACM AND BUCHSBAUM SPACE CURVES AND
PFAFF SYSTEMS ON $\mathbb {P}^3$

E. Ballico
Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
e-mail: ballico@science.unitn.it


Abstract.Here, following L. Giraldo and A.J. Pan-Collantes (see ArXiv: math/0812.3369), we describe the parameter spaces of the codimension $1$ distributions (Pfaff systems) on $\mathbb {P}^3$ with split tangent sheaf. Then we extend it to the Buchsbaum case.

Received: February 12, 2009

AMS Subject Classification: 32S65, 37F75, 14H50

Key Words and Phrases: Pfaff system, ACM curve, arithmetically Buchsbaum curve, Hilbert-Burch

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 52
Issue: 1